# SDR ASAA2025012555569

- Difficulty date: January 25, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 55,568 hours, 16,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL MAIN CABIN EMER LIGHTS OUT. GROUNDED - YES. REMOVED, REPLACED AND OP TEST IS GOOD OF MAIN CABIN EMER LIGHTS, POWER SUPPLY AND POWER SULLY BATTERY PACK IAW B737-800 AMMS 33-51-06-960-805 33-51-06-960-806 AND 33-51-00-720-801.
